# SDR CA961126002

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 207
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 12510104
- Condition: Cracked
- Location: Engine Mt
- Part time: 9,067 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK WAS FOUND DURING A VISUAL INSPECTION OF THE ENGINE COMPARTMENT WHILE PERFORMING AN ENGINE CHANGE.
